# SDR WVER2017031008

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 34,728 hours, 24,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-045, FOUND FS 235.00 UPPER FRAME SECTOR TO BE CRACKED. REPLACED CRACKED FRAME SECTOR IAW STANDARD STRUCTURAL REPAIR MANUAL PRACTICES.
